MAUDE Adverse Event Report: SERF BI MENTUM PFRK PE LINER 28 49; BI-MENTUM PE LINER

SERF BI MENTUM PFRK PE LINER 28 49; BI-MENTUM PE LINER
Catalog Number DS10014928
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 06/06/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Clinical notification received for revision due to dislocation.Date of implant: (b)(6) 2022, date of revision: (b)(6) 2023, (left hip).Treatment: head and liner were revised.Revision due to dislocation.The two articulating surfaces are the pinnacle dm liner and bimentum liner, which have been reported for the dislocation.It is reasonable to conclude the revised femoral head did not cause or contribute to the dislocation as it is enclosed within the bimentum liner and does not interact with the articulating surfaces.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary although distributed by depuy synthes joint reconstruction, the product is designed, manufactured, and labeled by the manufacturing supplier.The requirement of fda reporting, complaint investigation, root cause, and corrective action is the responsibility of the designing supplier of this item, per the supplier agreement.The product/information will be transferred to the supplier with the complaint problem statement for investigation.The results of the supplier investigation are to be populated into the depuy synthes customer quality complaint management system.Per the supplier agreement, the supplier is responsible for any corrective actions identified during the complaint investigation process.The products were not returned, no product for investigation can be performed.No x ray has been provided, no information.All batches are released in compliance with supplier specifications.Supplier has no evidence to determine the cause of the complaint.Revision leading to implant replacement can be caused by several factors that cannot be demonstrated due to lack of information.Supplier devices involvement is unlikely in these cases.The cause of the problem cannot be confirmed.Supplier will continue to monitor for trends.Device history lot all batches are released in compliance with supplier specifications.

Brand Name
BI MENTUM PFRK PE LINER 28 49
Common Device Name
BI-MENTUM PE LINER
Manufacturer (Section D)
SERF
85 avenue des bruyères
décines-charpieu 69150
FR  69150
MDR Report Key17797556
Report Number1818910-2023-150057
Device Sequence Number20255504
Product Code MEH
UDI-Device Identifier03662200015658
UDI-Public03662200015658
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/15/2023
Report Date (Section F) 09/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDS10014928
Device Lot Number2104315A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/03/2023
Event Location Hospital
Date Report to Manufacturer09/08/2023
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/22/2023
Supplement Report FDA Received Date10/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DELTA CER HEAD 12/14 28MM +8.5; PINN CAN BONE SCREW 6.5MMX15MM; PINN CAN BONE SCREW 6.5MMX20MM; PINN CAN BONE SCREW 6.5MMX25MM; PINN MULTIHOLE W/GRIPTION 58MM; PINNACLE DM LINER 58_49; RECLAIM DISTAL TAPERED 15X140; RECLAIM PRX BDY CONE 20X85
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexMale
Patient Weight84 KG
Patient EthnicityNon Hispanic
Patient RaceWhite